# SDR 03FDEA02057

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01), IN STRINGER BS 1010-1030 STR 27 LT.  FOUND CORROSION ON STRINGER BS 1010-1030, STR 27LT TO BE OUT OF LIMITS PER SRM 53-  10-1.    REPAIRED STRINGER IAW SRM 53-10-3.
